PDA

View Full Version : Medication change in taste.



Mr Zabe
09-23-2005, 11:02 AM
I recently was prescribed a medication that has a nasty side effect. The med. effects the way I taste food and water. Even bottle water has a subtle metallic taste.

Soda pop just doe not taste the way it usually does. For a soda pop freak, it has been pure torture.

The med is one of those new sleeping pills, I read the PDR and taste disturbances are noted.

Any feedback is welcomed,
Zabe

[ 09-23-2005, 11:04 AM: Message edited by: Mr Zabe ]

mjb1124
09-24-2005, 03:27 PM
Honestly I think I'd be somewhat glad if something came about that made soda un-enjoyable for me. It's something that I know I need to cut back on.

Mr Zabe
09-24-2005, 05:50 PM
It's not just soda pop.
It's everything from spring water to any kind of food (hot or cold.

It makes anything I eat or drink taste metallic.
This drug has this side effect as ranked #3 on the side effect list.

Has anyone had this experience with a med that change one's taste? Will it go away?

To me this is no joke. :(

mjb1124
09-25-2005, 01:35 AM
Oh, okay, understood. I've had certain circumstances where everything would taste metallic to me - I suppose it could have been because of medication, or just sickness. Also, when I had pneumonia, everything tasted really salty, plus I was too nauseous to eat much of anything.